# SDR AALA20021093

- Difficulty date: July 24, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 0106KIP02022
- Condition: Defective
- Location: Fuel Totalizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1809 - EN ROUTE DTW-DFW - HAD FUEL IMBALANCE.  AIR INTERRUPTED STL AND LANDED WITHOUT INCIDENT.  REPLACED FUEL TOTALIZER PROCESSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
